# SDR IPXA09M55062

- Difficulty date: March 2, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 36,767 hours, 7,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT LWR FUSELAGE SKIN AT STA 2084 FOUND EXTERIOR SKIN DAMAGE.  DISCREPANT AREA TRIM-OUT PER EN 1086-09 & REWORKED AREA REPROTECTED.  HFEC INSP C/O ON TRIMMED EDGE & FOUND NO CRACK EVIDENT.  EXTERNAL REPAIR DOUBLER & CONICAL WASHERS FABRICATED.  REPAIR DOUBLER & CONICAL WASHERS INSTALLED PER EN 1086-09.
